# SDR COMA9910029

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLAP CONTROL FAULT WARNING DURING TAKEOFF.  COULD NOT DUPLICATE, OPERATIONAL CHECK OF FLAP SYSTEM WAS NORMAL.
